MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC PAD CONNECTOR CABLE; DEFIBRILLATOR

PHILIPS NORTH AMERICA LLC PAD CONNECTOR CABLE; DEFIBRILLATOR
Model Number M3508A
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported there was a patient burn sign after cardioversion.The device was in use on a patient.Additional details have been requested.
 
Additional Manufacturer Narrative
The patient had a burn sign; however, philips was unable to obtain additional details regarding the degree of the burn and the treatment of the burn.Multiple requests were made; however, no information was able to be provided by the customer.Based on the available information, the cause of the cable malfunction could not be determined, as the serial number and other data about the cable were not available.Based on the information available, no further action is necessary at this time.Based on the information provided, it is unclear what caused the heartstart hands-free cable to malfunction, leading to the burn sign.If additional information is received, the complaint file will be reopened.H3 other text : multiple requests were made; however, no information was able to be provided by the customer.
 
Event or Problem Description
It was reported there was a patient burn sign after cardioversion.The device was in use on a patient.
 
Additional Manufacturer Narrative
The patient had a burn sign; however, philips was unable to obtain additional details regarding the degree of the burn and the treatment of the burn.Multiple requests were made; however, no information was able to be provided by the customer.Based on the available information, the cause of the cable malfunction could not be determined, as the serial number and other data about the cable were not available.Based on the information available, no further action is necessary at this time.The device was returned to service after new cable was installed.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
Correction: evaluation results and conclusion code have been updated.Correction: this report has been updated from serious injury to product problem.Correction: model number updated from m3508a cable to heartstart mrx m3536a.This report is based on information provided by philips customer support personnel and has been investigated by the philips complaint handling team.Philips received a complaint regarding the philips heartstart hands-free cable, indicating that a patient sustained a burn sign during a cardioversion procedure involving the cable, and burns are a known side effect of cardioversion.The device was in use on a patient.A first-degree burn was reported, which is considered a minor injury.

Brand Name
PAD CONNECTOR CABLE
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
laura scanlan
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key16522132
Report Number3030677-2023-01046
Device Sequence Number14032529
Product Code MKJ
UDI-Device Identifier20884838002757
UDI-Public20884838002757
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryIS
PMA/510(K) Number
K031187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3508A
Device Catalogue NumberM3508A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer10/04/2022
09/27/2024
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date04/05/2023
09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown